Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 294910, 5 pages
http://dx.doi.org/10.1155/2013/294910
Research Article

A New Proof of Central Limit Theorem for i.i.d. Random Variables

School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Received 13 November 2013; Accepted 16 December 2013

Academic Editor: Xinguang Zhang

Copyright © 2013 Zhaojun Zong and Feng Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Lindeberg, “Eine neue Herleitung des Exponentialgesetzes in der Wahrscheinlichkeitsrechnung,” Mathematische Zeitschrift, vol. 15, no. 1, pp. 211–225, 1922. View at Publisher · View at Google Scholar · View at MathSciNet
  2. W. Feller, An Introduction to Probability Theory and Its Applications, vol. 2 of 2nd edition, John Wiley & Sons, New York, NY, USA, 1971. View at MathSciNet
  3. W. Feller, “The fundamental limit theorems in probability,” Bulletin of the American Mathematical Society, vol. 51, no. 11, pp. 800–832, 1945. View at Google Scholar · View at MathSciNet
  4. W. J. Adams, The Life and Times of the Central Limit Theorem, vol. 35 of History of Mathematics, Kaedmon Publishing, New York, NY, USA, 2nd edition, 2009. View at MathSciNet
  5. P. Billingsley, Probability and Measure, John Wiley & Sons, New York, NY, USA, 3rd edition, 1995. View at MathSciNet
  6. R. C. Dalang, “Une démonstrationélémentaire du théorème central limite,” Elemente der Mathematik, vol. 60, no. 1, pp. 1–9, 2005. View at Google Scholar
  7. R. M. Dudley, Real Analysis and Probability, Cambridge University Press, New York, NY, USA, 2nd edition, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. I. Nourdin and G. Peccati, Normal Approximations with Malliavin Calculus, vol. 192 of From Stein's Method to Universality, Cambridge University Press, New York, NY, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. T. Ho and L. H. Y. Chen, “An Lp bound for the remainder in a combinatorial central limit theorem,” Annals of Probability, vol. 6, no. 2, pp. 231–249, 1978. View at Google Scholar · View at MathSciNet
  10. S. G. Peng, “Law of large numbers and central limit theorem under nonlinear expectations,” http://arxiv.org/abs/math/0702358.
  11. S. G. Peng, “A new central limit theorem under sublinear expectations,” http://arxiv.org/abs/0803.2656.
  12. M. G. Crandall, H. Ishii, and P. L. Lions, “User's guide to viscosity solutions of second order partial differential equations,” Bulletin of the American Mathematical Society, vol. 27, no. 1, pp. 1–67, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. H. Wang, “On the regularity theory of fully nonlinear parabolic equations: II,” Communications on Pure and Applied Mathematics, vol. 45, no. 2, pp. 141–178, 1992. View at Publisher · View at Google Scholar · View at MathSciNet